# SDR UIEA2017040200453

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: 2242335100
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE,  RT CORE COWL FAIRING ASSY AFT UPPER EDGE STRIP SEAL FOUND CRACKED.  THE SEAL WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 103.
